MAUDE Adverse Event Report: Medline Industries, LP Medline; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"

Medline Industries, LP Medline; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Catalog Number DYNDST1545
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50740367
Report Number1417592-2026-09845
Device Sequence Number12977193
Product Code FPA
UDI-Device Identifier10884389975961
UDI-Public10884389975961
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1545
Device Lot Number0332601A097
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown